American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Ben Hayes. Metric mean dimension for algebraic actions of Sofic groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sheldon E. Newhouse. On a differentiable linearization theorem of Philip Hartman. Contemporary Mathematics 692 (2017) 209-262.
Book volume table of contents
View Article: PDF

[3] Josué Damasceno, Mario J. Dias Carneiro and Rafael Ramírez-Ros. The billiard inside an ellipse deformed by the curvature flow. Proc. Amer. Math. Soc. 145 (2017) 705-719.
Abstract, references, and article information   
View Article: PDF

[4] Chao Liang, Gang Liao, Wenxiang Sun and Xueting Tian. Variational equalities of entropy in nonuniformly hyperbolic systems. Trans. Amer. Math. Soc. 369 (2017) 3127-3156.
Abstract, references, and article information   
View Article: PDF

[5] Welington Cordeiro and Maria José Pacífico. Continuum-wise expansiveness and specification for set-valued functions and topological entropy. Proc. Amer. Math. Soc. 144 (2016) 4261-4271.
Abstract, references, and article information   
View Article: PDF

[6] De-Qi Zhang. $n$-dimensional projective varieties with the action of an abelian group of rank $n-1$. Trans. Amer. Math. Soc. 368 (2016) 8849-8872.
Abstract, references, and article information   
View Article: PDF

[7] Joanna Kułaga-Przymus, Mariusz Lemańczyk and Benjamin Weiss. Hereditary subshifts whose simplex of invariant measures is Poulsen. Contemporary Mathematics 678 (2016) 245-253.
Book volume table of contents   
View Article: PDF

[8] Tomasz Downarowicz, Bartosz Frej and Pierre-Paul Romagnoli. Shearer's inequality and infimum rule for Shannon entropy and topological entropy. Contemporary Mathematics 669 (2016) 63-75.
Book volume table of contents   
View Article: PDF

[9] Dominik Kwietniak, Martha Łacka and Piotr Oprocha. A panorama of specification-like properties and their consequences. Contemporary Mathematics 669 (2016) 155-186.
Book volume table of contents   
View Article: PDF

[10] Simin Li and Weixiao Shen. The topological complexity of Cantor attractors for unimodal interval maps. Trans. Amer. Math. Soc. 368 (2016) 659-688.
Abstract, references, and article information   
View Article: PDF

[11] Sergiǐ Kolyada and Julia Semikina. On topological entropy: When positivity implies +infinity. Proc. Amer. Math. Soc. 143 (2015) 1545-1558.
Abstract, references, and article information   
View Article: PDF

[12] Nhan-Phu Chung and Andreas Thom. Some remarks on the entropy for algebraic actions of amenable groups. Trans. Amer. Math. Soc. 367 (2015) 8579-8595.
Abstract, references, and article information   
View Article: PDF

[13] Ronnie Pavlov and Michael Schraudner. Classification of sofic projective subdynamics of multidimensional shifts of finite type. Trans. Amer. Math. Soc. 367 (2015) 3371-3421.
Abstract, references, and article information
View Article: PDF

[14] Henk Bruin and Sebastian van Strien. Monotonicity of entropy for real multimodal maps. J. Amer. Math. Soc. 28 (2015) 1-61.
Abstract, references, and article information   
View Article: PDF

[15] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information   
View Article: PDF

[16] Huyi Hu and Yujun Zhu. Quasi-stability of partially hyperbolic diffeomorphisms. Trans. Amer. Math. Soc. 366 (2014) 3787-3804.
Abstract, references, and article information   
View Article: PDF

[17] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[18] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[19] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information   
View Article: PDF

[20] Michał Misiurewicz. Spectral radius of a nonnegative matrix: from rome to indy. Proc. Amer. Math. Soc. 141 (2013) 3977-3983.
Abstract, references, and article information   
View Article: PDF

[21] Hanfeng Li and Andreas Thom. Entropy, determinants, and $L^2$-torsion. J. Amer. Math. Soc. 27 (2014) 239-292.
Abstract, references, and article information   
View Article: PDF

[22] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information   
View Article: PDF

[23] Christian Wolf. On barycenter entropy for rational maps. Contemporary Mathematics 573 (2012) 233-244.
Book volume table of contents   
View Article: PDF

[24] Christopher Deninger. Regulators, entropy and infinite determinants. Contemporary Mathematics 571 (2012) 117-134.
Book volume table of contents   
View Article: PDF

[25] Wen Huang and Xiangdong Ye. Generic eigenvalues, generic factors and weak disjointness. Contemporary Mathematics 567 (2012) 119-142.
Book volume table of contents   
View Article: PDF

[26] Christopher Mouron. Positive entropy homeomorphisms of chainable continua and indecomposable subcontinua. Proc. Amer. Math. Soc. 139 (2011) 2783-2791. MR 2801619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Uijin Jung. On the existence of open and bi-continuing codes. Trans. Amer. Math. Soc. 363 (2011) 1399-1417. MR 2737270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Piotr Koscielniak and Piotr Oprocha. Shadowing, entropy and a homeomorphism of the pseudoarc. Proc. Amer. Math. Soc. 138 (2010) 1047-1057. MR 2566570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kenichiro Yamamoto. On the weaker forms of the specification property and their applications. Proc. Amer. Math. Soc. 137 (2009) 3807-3814. MR 2529890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Angela Desai. A class of $\mathbb {Z}^d$ shifts of finite type which factors onto lower entropy full shifts. Proc. Amer. Math. Soc. 137 (2009) 2613-2621. MR 2497473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia